# SDR ASAA0110204

- Difficulty date: April 6, 2001
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ANC - IMMEDIATELY AFTER DEPARTURE, NOTED STRONG ODOR ONLY IN COCKPIT.  ODOR DISSIPATED BUT RETURNED INTERMITTENTLY OVER THE NEXT SIXTY MINUTES.  UNABLE TO ISOLATE THE CAUSE OF THE ODOR.  BORESCOPED AND CLEANED BOTH ENGINE BLEED AIR DUCTS AND PACK COMPONENTS FROM ENGINE FIREWALLS TO AIR CONDITIONING DISTRIBUTION BAY.  REPLACED BOTH CHECK VALVES JUST UPSTREAM FROM MIXER ASSY DUE TO CORROSION, RT PACK DUCT TRIP SENSOR DUE BENT PINS, AND COCKPIT MUFFLER ASSY DUE INSULATION WAS LOOSE.  CLEANED OUT AIR DUCTS IN COCKPIT, WHICH CONTAINED MUFFLER INSULATION PARTS.  SUSPECT WITH LT PACK NOT GETTING AIR TO COCKPIT RT PACK WAS GOING FULL HOT CAUSING BAD SMELL.  ALSO, MUFFLER INSULATION WAS FOUND TO HAVE BAD SMELL.  (M)
